E-ISSN 2636-834X
 

Case Report 


Aripiprazole-induced sialorrhea responsive to amitriptyline treatment

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc.

Abstract
Treatment compatibility is crucial for the psychiatric disorders. This can be provided with the low side effect profile of psychotropic drugs. Aripiprazole, a tolerable and safe antipsychotic, is used in the treatment of various psychiatric disorders. In the previous studies, sialorrhea was declared as a side effect of some antipsychotics. Furthermore, aripiprazole-related sialorrhea which was treated with diphenhydramine and trihexyphenidly, was reported in the literature. In our case, we discussed that aripiprazole-related sialorrhea developed in a male patient who treated with amitriptyline.

Key words: amitriptyline, aripiprazole, sialorrhea, side effect, psychosis


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Ibrahim Gundogmus
Articles by Mustafa Ispir
Articles by Murat Kiyancicek
Articles by Hakan Kullakci
Articles by Ozgur Maden
Articles by Ayhan Algul
Articles by Servet Ebrinc
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. PBS. 2017; 7(3): 176-8. doi:10.5455/jmood.20170804094052


Web Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. http://www.pbsciences.org/?mno=258183 [Access: September 30, 2021]. doi:10.5455/jmood.20170804094052


AMA (American Medical Association) Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. PBS. 2017; 7(3): 176-8. doi:10.5455/jmood.20170804094052



Vancouver/ICMJE Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. PBS. (2017), [cited September 30, 2021]; 7(3): 176-8. doi:10.5455/jmood.20170804094052



Harvard Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc (2017) Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. PBS, 7 (3), 176-8. doi:10.5455/jmood.20170804094052



Turabian Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. 2017. Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. Psychiatry and Behavioral Sciences, 7 (3), 176-8. doi:10.5455/jmood.20170804094052



Chicago Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. "Aripiprazole-induced sialorrhea responsive to amitriptyline treatment." Psychiatry and Behavioral Sciences 7 (2017), 176-8. doi:10.5455/jmood.20170804094052



MLA (The Modern Language Association) Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc. "Aripiprazole-induced sialorrhea responsive to amitriptyline treatment." Psychiatry and Behavioral Sciences 7.3 (2017), 176-8. Print. doi:10.5455/jmood.20170804094052



APA (American Psychological Association) Style

Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc (2017) Aripiprazole-induced sialorrhea responsive to amitriptyline treatment. Psychiatry and Behavioral Sciences, 7 (3), 176-8. doi:10.5455/jmood.20170804094052